# SDR DALA2024072407438

- Difficulty date: July 23, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 BROKEN BASE FLASHLIGHT IN AFT WINDSCREEN RH IN PASSENGER CABIN (1EA). CORRECTIVE ACTION: INSTALLED BASE FLASHLIGHT PER AMDS CARDS 2560-2425. (0462098)
